# SDR UPS97222392

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON UNDERSIDE OF FLOORBEAM STN 930 RBL 55.5.  HFEC CARRIED OUT IAW NDT PT6 51-00-00 FIG 4, NO DEFECTS INDICATED.  REPAIR CARRIED OUT PER UPS MINOR REPAIR AUTHORIZATION FILE NR 727-53- 1870.
